# SDR AWXA200300167

- Difficulty date: February 19, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 43,085 hours, 19,541 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACCVB01276
- Condition: Faulty
- Location: Elac
- Part time: 4,800 hours, 1,917 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F, S
- Precautionary procedure: H

## Discrepancy

ON DECENT RECEIVED AN ELEV/AIL COMP (ELAC) NR 2 FAULT, RESET ELAC NR 2.  AFTER LEVELING OFF AT 11,000 FT, 250 KTS, WITH A/P ON, A/C DID AN UNCOMMANDED PITCH DOWN, WITH ELAC AIL SERVO FAULT.  MINUTES PRIOR TO PITCH DOWN RECEIVED ELAC NR 2 PITCH FAULT. DISCONNECTED A/P AND LANDED W/O EVENT. MAINT R & R ELAC NR 2 COMP, SYS TEST GOOD.  PRIOR TO TAKEOFF RECEIVED F/CTL ELAC NR 2 FAULT, AND F/CTL AIL SERVO FAULT. MAINT GROUND SCAN OF ELECTRICAL FLT CONTROL SYS 2, NO FAULTS NOTED. PERFORMED SIDE STICK TRANSDUCER CHECK, CHECKED GOOD. PERFORMED HISTORY CHECK OF ELAC COMP INSTALLED PREVIOUS FLT AND FOUND IT HAD BEEN REPLACED TWICE IN 60 DAYS, NO CORRECTIVE ACTIONS PRIOR TO RETURNING UNIT TO SERVICE. R & R ELAC NR 2 COMP.
